# SDR DALA2024022102452

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 88,745 hours, 41,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Rt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: ON WAKE-UP CIDS 1 CAUTION R OVERWING SLIDE PRESSURE LOW. C/A: ACCESSED AFT CARGO RT SIDE FOUND OVERWING PRESSURE BOTTLE LOW WIP 414302. REMOVED AND REPLACED RT OVERWING SLIDE BOTTLE IAW AMDS W/C 2562-2001-RH. (WIP 560510) RII COMPLIED WITH 641641. SLIDE PRESS OK, AC OK FOR SVC. (LP: 5810650)
